MAUDE Adverse Event Report: OPTONOL LTD. EX-PRESS GLAUCOMA FILTRATION DEVICE; IMPLANT, EYE VALVE

OPTONOL LTD. EX-PRESS GLAUCOMA FILTRATION DEVICE; IMPLANT, EYE VALVE
Model Number P-50 PL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 08/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A clinical study was reported following a glaucoma filtration device (gfd) implant procedure, the intra ocular pressure was elevated more than 10mmhg from baseline which was 19mmhg.The event was related to the device, test procedure and severity was moderate.This leads to the surgical intervention of implanting a non-company glaucoma drainage device along with placement of tutoplast scleral patch graft.The patient issues were resolved and the intra ocular pressure decreased to 06mmhg.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
EX-PRESS GLAUCOMA FILTRATION DEVICE
Common Device Name
IMPLANT, EYE VALVE
Manufacturer (Section D)
OPTONOL LTD.
kiryat hatikshoret
communication center
neve-ilan 90850
IS  90850
Manufacturer (Section G)
OPTONOL LTD.
kiryat hatikshoret
communication center
neve-ilan 90850
IS   90850
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19929723
Report Number3003701944-2024-00033
Device Sequence Number2846446
Product Code KYF
UDI-Device Identifier00380650704931
UDI-Public00380650704931
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP-50 PL
Device Catalogue Number47053
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date08/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BAERVELDT 350 GLAUCOMA DRAINAGE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown